MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-LT 72.5; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD CR ILOK FEM-LT 72.5; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Markings/Labelling Problem (2911); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source - (b)(6).Visual inspection of the returned product found the outer packaging was damaged.The label on the inner packaging was damaged.Additionally, a puncture in both layers of the tyvek sterile barriers was identified.Sterility of the device has been compromised.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.These products were likely conforming when they left zimmer biomet control.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the incoming inspection team member found the outer package was crushed and the product label was torn off.There is no additional information available at this time.

Brand Name
VANGUARD CR ILOK FEM-LT 72.5
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10314564
Report Number0001825034-2020-02922
Device Sequence Number11321320
Product Code JWH
UDI-Device Identifier00880304449183
UDI-Public(01)00880304449183
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number183033
Device Lot NumberJ6462078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1